# SDR SWAA2022021604910

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLOOR BOARD 222BF HAS INSERTS CORRODED WITH SMALL AREA OF DELAM. / REPAIRED FLOOR BOARD 222BF CORRODED INSERTS WITH SMALL AREA OF DELAMINATION I.A.W 737 SRM 53-00-50-2R-3; PARA 1; 3 A.B.C.
